Issue 1, Volume 8, 2018


Volume 1 (2018)   Issue 1

 

COVER

Insider Front Cover


1. Fuzzy soft topological spaces: regularity and separation axioms   Pages 1-10

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, Sawsan S. S. El-Sayed

Abstract | Full Text

 

2. Power series and hypergeometric representations with positive integral powers of arctangent function  Pages 11-17

M.I. Qureshi, M.S. Baboo

Abstract | Full Text

 

3. Some soft sets via soft grills  Pages 18-30

Alaa Mohamed Abd El-Latif, Rodyna A. Hosny

Abstract | Full Text

 

4. The Fermi-Walker Derivative on the Spacelike Surface in H3  Pages 31-38

Gu¨lden Altay Suro˘glu

Abstract | Full Text

 

5. Noether symmetries and conserved quantities of constrained Hamilton systems with Quasi coordinates  Pages 39-47

Mingliang Zheng

Abstract | Full Text

 

Inside Back Cover

BACK COVER